How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65617
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I have extreme hay fever last few days. I am aware

Resolved Question:

I have extreme hay fever for the last few days. I am aware that the pollen count in my area is very high. I am currently taking the medication on beconaise and Clarityn. Loratadine.Is there any other medication (tablets or other)I can take that would improve my hay fever.
Submitted: 2 years ago.
Category: Medical
Expert:  DrRussMD replied 2 years ago.
Hello
You should not keep adding medications on your own.
Over the counter medications can interact and cause more side effects.
Have you seen an allergist?
This needs examination if it is not resolving...sometimes it can be sinus infection that becomes chronic.
You need an exam of your sinuses now, whether from your doctor or a specialist.
No, I would not at anything to claritin. The next step would be prescription medication.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
DrRussMD and 2 other Medical Specialists are ready to help you